Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 15, NWS Flagstaff, AZ

April 23, 2006Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 23, 2006, 4:00 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 23, 2006, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2006, 4:00 AM MST (11:00 UTC)
In effect from
Apr 23, 2006, 10:00 AM MST
Expired
Apr 23, 2006, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2006-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2006-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3060 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 231100
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
400 AM MST SUN APR 23 2006

...STRONG WINDS ACROSS NORTHEASTERN ARIZONA TODAY...

.A STORM SYSTEM WILL APPROACH NORTHERN ARIZONA TODAY BRINGING
GUSTY SOUTH TO SOUTHWEST WINDS. SUSTAINED WINDSPEEDS OF 20 TO 35
MPH WITH GUSTS OF 40 TO 45 MPH WILL DEVELOP LATER THIS MORNING AND
CONTINUE INTO THE EARLY EVENING. AREAS OF BLOWING DUST WILL ALSO
BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. 

AZZ009>017-039-040-231900-
/O.NEW.KFGZ.WI.Y.0015.060423T1700Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
400 AM MST SUN APR 23 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL DEVELOP LATER
THIS MORNING...WITH GUSTS REACHING 40 TO 45 MPH ALSO EXPECTED. THE
STRONGEST WINDS WILL OCCUR THIS AFTERNOON...AND TRAVELERS IN VALLEY
LOCATIONS ACROSS NORTHEASTERN ARIZONA SHOULD BE WARY OF BRIEFLY
REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
3 follow-up statements
000 
WWUS75 KFGZ 231854
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1153 AM MST SUN APR 23 2006

...STRONG WINDS WILL CONTINUE ACROSS CENTRAL AND EASTERN ARIZONA
TODAY...

.A STORM SYSTEM WILL MOVE THROUGH NORTHWESTERN ARIZONA TODAY
BRINGING STRONG SOUTHWEST WINDS TO PORTIONS OF CENTRAL AND EASTERN
ARIZONA. SUSTAINED WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO
45 MPH WILL BE COMMON...ESPECIALLY EAST OF FLAGSTAFF. AREAS OF
BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN
ARIZONA.

SOME WIND GUSTS REPORTED TO THE NATIONAL WEATHER SERVICE AS OF
1130 AM MST TODAY INCLUDE:

ST JOHNS    44 MPH
DONEY PARK  39 MPH
WINDOW ROCK 38 MPH
WINSLOW     33 MPH
FLAGSTAFF   29 MPH

AZZ009>017-039-040-240300-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1153 AM MST SUN APR 23 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON.
SUSTAINED SPEEDS OF 15 TO 30 MPH ARE EXPECTED...WITH GUSTS FROM 40
TO 45 MPH. THE STRONGEST WINDS WILL OCCUR EAST OF FLAGSTAFF NEAR
THE NEW MEXICO BORDER. ISOLATED AREAS OF BLOWING DUST AND SAND MAY
DEVELOP WITH THE STRONGER GUSTS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 232235
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
335 PM MST SUN APR 23 2006

...STRONG WINDS WILL CONTINUE ACROSS CENTRAL AND EASTERN ARIZONA
INTO THE EARLY EVENING...

.A STORM SYSTEM WILL MOVE THROUGH NORTHWESTERN ARIZONA THROUGH
THIS EVENING...BRINGING STRONG SOUTHWEST WINDS TO PORTIONS OF
CENTRAL AND EASTERN ARIZONA. SUSTAINED WIND SPEEDS OF 15 TO 30 MPH
WITH GUSTS OF 40 TO 45 MPH WILL BE COMMON...MAINLY EAST OF
FLAGSTAFF. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE
VALLEYS OF NORTHEASTERN ARIZONA.

SOME WIND GUSTS REPORTED TO THE NATIONAL WEATHER SERVICE AS OF
330 PM MST TODAY INCLUDE:

WINSLOW       48 MPH
SHOW LOW      47 MPH
ST JOHNS      46 MPH
DONEY PARK    46 MPH
WINDOW ROCK   43 MPH
GRAND CANYON  39 MPH
FLAGSTAFF     37 MPH

AZZ015-232345-
/O.CAN.KFGZ.WI.Y.0015.000000T0000Z-060424T0300Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK
335 PM MST SUN APR 23 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE WIND
ADVISORY. SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS FROM 30 TO 35
MPH WILL CONTINUE UNTIL SUNSET...THEN WILL DECREASE RAPIDLY. 

$$

AZZ009>014-016-017-039-040-240300-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
335 PM MST SUN APR 23 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING WITH SUSTAINED
SPEEDS OF 15 TO 30 MPH...AND GUSTS FROM 40 TO 45 MPH. THE STRONGEST
WINDS WILL OCCUR FROM WINSLOW EAST TO THE NEW MEXICO BORDER. SOME
OF THE STRONGER GUSTS MAY PRODUCE ISOLATED AREAS OF BLOWING DUST
AND SAND. WINDS WILL BEGIN TO DECREASE AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 240255
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
755 PM MST SUN APR 23 2006

...WIND ADVISORY ALLOWED TO EXPIRE...

WINDS HAVE BEGUN TO DIMINISH ACROSS THE REGION THIS EVENING AND
HAVE GENERALLY FALLEN BELOW WIND ADVISORY THRESHOLDS...THUS THE
ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST.

SOME WIND GUSTS REPORTED TO THE NATIONAL WEATHER SERVICE AS OF
730 PM MST INCLUDE:

WINSLOW       48 MPH
SHOW LOW      47 MPH
ST JOHNS      46 MPH
DONEY PARK    46 MPH
WINDOW ROCK   48 MPH 
FLAGSTAFF     40 MPH 
GRAND CANYON  39 MPH


AZZ009>014-016-017-039-040-240400-
/O.EXP.KFGZ.WI.Y.0015.000000T0000Z-060424T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
755 PM MST SUN APR 23 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE BEGUN TO DIMINISH AND WILL CONTINUE TO DECREASE DURING
THE EVENING...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. FOR
THE REMAINDER OF THE EVENING EXPECT SOUTHWEST TO WEST WINDS OF 15
TO 25 MPH WITH SOME HIGHER GUSTS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 23, 3:30 AM MST, 30 minutes earlier.

Area forecast discussion, Apr 23, 3:30 AM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST SUN APR 23 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS
NORTHERN ARIZONA TODAY INTO MONDAY MORNING...BRINGING WINDY AND
COOLER CONDITIONS TO THE STATE. THE STORM FOR THE MOST PART WILL BE
DRY AND MOST AREAS WILL STAY MOSTLY CLEAR WITH ONLY A SLIGHT CHANCE
OF SHOWERS NEAR THE UTAH BORDER. WARMER AND DRY WEATHER WILL RETURN
BY MONDAY. ANOTHER STORM WILL BRING A CHANCE FOR UNSETTLED WEATHER
TO THE REGION LATE IN THE WEEK.

&&

.DISCUSSION...AN UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL MOVE
ACROSS THE AREA TODAY AND TONIGHT. ALONG AND AHEAD OF THIS FRONT
WINDS ARE EXPECTED TO INCREASE INTO ADVISORY RANGE WITH A FEW
SUSTAINED WINDS OVER 30 MPH AND FREQUENT GUSTS AROUND 45 MPH LATE
THIS MORNING INTO THE EARLY EVENING HOURS...FOR AREAS MAINLY NORTH
OF THE MOGOLLON RIM. 700 MB WINDS WILL RUN AROUND 40 TO 45 KNOTS AND
WITH MIXING UP INTO THE 650 MB RANGE EXPECTING SOME OF THESE
ENVIRONMENTAL WINDS TO MIX TO THE SURFACE WITH STEEP LAPSE RATES
FROM THE SFC TO THE TOP OF THE MIXED LAYER. THE SFC PRESSURE
GRADIENT WILL BE STRONGEST OVER AREAS TO THE EAST OF FLAGSTAFF. FOR
THIS REASON A WIND ADVISORY WILL BE ISSUED FROM THE MOGOLLON RIM
NORTH FOR LATER THIS MORNING INTO THE EARLY EVENING HOURS.

THE LOW WILL OPEN AND FILL OVER COLORADO BY LATE MONDAY...HOWEVER
NOT EXPECTING MUCH IN THE WAY OF ANY APPRECIABLE SENSIBLE WEATHER
OTHER THAN JUST SOME AFTERNOON BREEZES AND NEAR NORMAL TEMPERATURES.
HIGH PRESSURE RIDGE AT 500 MB BUILDS ACROSS THE STATE ON
TUESDAY...WITH GOOD AMOUNTS OF UPPER LEVEL MOISTURE FOR A PARTLY
CLOUDY DAY. THE NEXT STORM SYSTEM BEGINS TO INFLUENCE NORTHERN
ARIZONA BY WEDNESDAY WITH BREEZY CONDITIONS...AND WINDY CONDITIONS
ON THURSDAY. THE UPPER LEVEL LOW IS FCST TO MOVE ACROSS THE AREA ON
FRIDAY...WITH ENOUGH COOLING ALOFT AND DESTABLIZATION AND SATURATION
IN THE 700 TO 500 MB LAYER FOR AFTERNOON AND EVENING SHOWERS FRIDAY
INTO SATURDAY. IF THE LOW CONTINUES TO SLOW...THEN SHOWERS WILL
LINGER ON SUNDAY AS WELL.

&&

.AVIATION...FOR THE 06Z PACKAGE....AVIATION...FOR THE 12Z PACKAGE
...VFR CONDITIONS SHOULD CONTINUE FOR THE NEXT 24 HRS...THOUGH GUSTY
WINDS WILL BE COMMON AFTER SUNRISE THIS MORNING. SUSTAINED
SOUTH-SOUTHWESTERLY WINDS OF 15 TO 30 KTS CAN BE EXPECTED AT AREA
TAF SITES...WITH THE HIGHEST GUSTS ALONG AND NORTHEAST OF THE
MOGOLLON RIM. THESE GUSTS MAY APPROACH 35 TO 40 KTS AT TIMES.
AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES

...WIND ADVISORY IN EFFECT FROM 17Z TODAY UNTIL 03Z MONDAY FOR AZ
ZONES 009>017-039-040.

...RED FLAG WARNING FROM 17Z TODAY UNTIL 03Z MONDAY FOR AZ FWX ZONES
109>114-139-140.

&&

TC/KD
Hazardous weather outlook, Apr 22, 7:00 AM MST, 21 hours before
700 AM MST SAT APR 22 2006

AZZ004>018-037>040-230700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
700 AM MST SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY...BRINGING
WINDY CONDITIONS...ALONG WITH CONTINUED LOW RELATIVE HUMIDITIES.
AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM
9 TO 15 PERCENT ACROSS THE WARNING AREA...WHILE SOUTH TO
SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS
NEAR OR GREATER THAN 35 MPH. THERE WILL BE SOME BLOWING DUST OVER
PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND NORTHEAST PLATEAUS
THIS AFTERNOON.  THERE WILL BE A RED FLAG WARNING IN EFFECT FROM 1100
AM MST THIS MORNING THROUHG 700 PM MST THIS EVENING. FOR MORE
INFORMATION ON THIS WEATHER SITUATION SEE (PHXRFWFGZ).

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER LEVEL WEATHER SYSTEM AND DRY COLD FRONT WILL MOVE ACROSS THE AREA ON
SUDNAY. WINDY CONDITIONS WILL DEVELOP ALONG AND A HEAD OF THE FRONT FROM
FLAGSTAFF EASTWARD LATE SUNDAY MORNING INTO SUNDAY EVENING. SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING AND
LAST INTO THE EARLY EVENING HOURS. THERE WILL BE AREAS OF BLOWING DUST
ESPECIALLY OVER PORTIONS OF THE LITTLE COLORADO RIVER VALLEY. A FIRE WEATHER
WATCH IS IN EFFECT FROM 1100 AM MST SUNDAY MORNING THROUGH 700 PM MST SUNDAY
EVENING. FOR MORE INFORMATION ON THIS WEATHER SITUATION SEE (PHXRFWFGZ).

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:35 AM MSTRed Flag WarningFGZApache, Coconino, Navajo17 hr

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.